# SDR CALA2019080101284

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 78,852 hours, 20,371 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, E, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG HIGH EGT, HIGH FOR 34 SECONDS AT 741 YAWING, HIGH VIBRATION. REMOVED NR 2 ENG.
